Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 35, NWS Quad Cities, IA

May 13, 2008Muscatine County, Scott County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at May 13, 2008, 2:47 PM CDT for Muscatine County, Scott County, Iowa. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2008, 2:47 PM CDT (19:47 UTC)
Expired
May 13, 2008, 3:30 PM CDT
In force
43 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Muscatine County, IA, Scott County, IA

The radar

The Quad Cities radar (KDVN), 12 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 3:06 PM CDTHAIL 0.5Davenport Municipal Air, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1395 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 131947
SVRDVN
IAC139-163-132030-
/O.NEW.KDVN.SV.W.0035.080513T1947Z-080513T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
247 PM CDT TUE MAY 13 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  SCOTT COUNTY IN EAST CENTRAL IOWA...

* UNTIL 330 PM CDT.

* AT 243 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED APPROXIMATELY NEAR BLUE GRASS...OR 13 MILES NORTHEAST
  OF MUSCATINE...AND MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WALCOTT...DAVENPORT...DONAHUE...ELDRIDGE AND LONG GROVE

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 280 AND 301.

THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 5.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4174 9082 4172 9050 4161 9041 4147 9084
      4157 9092
TIME...MOT...LOC 1947Z 240DEG 39KT 4154 9082

$$

SHEETS
2 follow-up statements
000 
WWUS53 KDVN 132005
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 PM CDT TUE MAY 13 2008

IAC139-132015-
/O.CAN.KDVN.SV.W.0035.000000T0000Z-080513T2030Z/
MUSCATINE IA-
305 PM CDT TUE MAY 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSCATINE COUNTY
IS CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING LARGE HAIL WEATHER 
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.

HOWEVER...THIS SCATTERED THUNDERSTORM IN THE AREA ARE STILL CAPABLE 
OF PRODUCING SMALL HAIL. 

LAT...LON 4158 9048 4157 9056 4155 9059 4151 9071
      4163 9082 4173 9078 4174 9068 4173 9067
      4172 9050 4161 9041
TIME...MOT...LOC 2005Z 240DEG 39KT 4163 9059

$$

IAC163-132030-
/O.CON.KDVN.SV.W.0035.000000T0000Z-080513T2030Z/
SCOTT IA-
305 PM CDT TUE MAY 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CENTRAL SCOTT COUNTY...

AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED APPROXIMATELY NEAR DAVENPORT MUNICIPAL
AIRPORT...OR NEAR DAVENPORT...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELDRIDGE...MOUNT JOY...LONG GROVE...PARK VIEW AND SCOTT COUNTY PARK

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 284 AND 301.

THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 5.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4158 9048 4157 9056 4155 9059 4151 9071
      4163 9082 4173 9078 4174 9068 4173 9067
      4172 9050 4161 9041
TIME...MOT...LOC 2005Z 240DEG 39KT 4163 9059

$$

SHEETS
000 
WWUS53 KDVN 132029
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 PM CDT TUE MAY 13 2008

IAC163-132036-
/O.EXP.KDVN.SV.W.0035.000000T0000Z-080513T2030Z/
SCOTT IA-
326 PM CDT TUE MAY 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SCOTT COUNTY EXPIRES
AT 330 PM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
WEAKENED AND MOVED OUT OF THE AREA. THEREFORE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HOWEVER...OTHER STRONG THUNDERSTORMS CONTINUED ACROSS SOUTHERN SCOTT 
COUNTY AND ROCK ISLAND COUNTY INCLUDING THE QUAD CITIES. THESE 
STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND HEAVY DOWNPOURS AS 
THEY MOVE NORTHEAST AROUND 45 MPH. 

LAT...LON 4158 9048 4157 9056 4155 9059 4151 9071
      4163 9082 4173 9078 4174 9068 4173 9067
      4172 9050 4161 9041
TIME...MOT...LOC 2026Z 240DEG 39KT 4174 9032

$$

SHEETS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:52 AM CDT, 11 hours 55 minutes earlier.

Area forecast discussion, May 13, 2:52 AM CDT, 11 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
252 AM CDT TUE MAY 13 2008

.SYNOPSIS...
WARM ADVECTION IS QUITE PRONOUNCED THIS MORNING ACROSS THE MIDWEST
AS SOUTHEASTERLY WINDS AT THE SURFACE HAVE INCREASED. WINDS ALOFT
ARE VERY STRONG...WITH A LLJ SOUTH WIND OF 40 TO 50 KTS JUST OFF THE
SURFACE. A COLD FRONT IS POSITIONED NEAR THE MISSOURI RIVER...AND
SHOULD MAKE SLOW PROGRESS ACROSS IOWA TODAY.  THIS FRONT WILL BE THE
FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY THROUGH TONIGHT.

&&

.SHORT TERM...TODAY AND TONIGHT...
MID CLOUDS HAVE FORMED WITHIN THE LLJ FLOW...AND MAY LINGER THROUGH
THE MORNING AS LIFT INCREASES AND MOISTURE VALUES RESPOND TO THE
ADVECTION AHEAD OF THE COLD FRONT. HIGHS TODAY WILL BE LIMITED BY
THESE CLOUDS...AND WILL STAY NEAR THE COOLER MAV GUIDANCE IN THE
UPPER 60S TO LOWER 70S.  THE TIMING...AND UPPER SUPPORT FOR THIS
COLD FRONT SUGGESTS LIKELY POPS ARE NEEDED FOR LATE AFTERNOON
WEST...AND EVENING IN THE EASTERN 2/3RDS. HOWEVER...SURFACE CAPES
WILL BE LACKING...AND MOISTURE VALUES ARE LESS THAN IDEAL...BUT NOT
POOR. MODELS DO INDICATE CATEGORICAL COVERAGE IN POPS...BUT SINCE
THIS IS NOT A SLAM DUNK IN ALL VARIABLES...WILL LEAVE OUR HIGH END
LIKELY POPS GOING. THE SOUTH MAY SEE STRONG ENOUGH UPDRAFTS AND
UNSTABLE ENOUGH LOW LEVELS FOR SOME BRIEF SEVERE WINDS AND MARGINAL
HAIL. SPC CONTINUES A SLIGHT RISK SOUTH OF INTERSTATE 80. IN
ALL...RAINFALL SHOULD BE GENERALLY 0.25 OR LESS...BUT WHERE STORMS
ARE ORGANIZED...A HALF TO 0.75 IS QUITE POSSIBLE. THIS IS MOST
LIKELY OVER THE SOUTHEAST 1/2 OF THE CWA.

TONIGHT AFTER THE FRONT MOVES EAST...DRY CONDITIONS AND SOME
CLEARING ARE FORECAST. THIS SHOULD HELP PULL LOWS DOWN INTO THE MID
TO UPPER 40S NORTHWEST...AND LOWER 50S SOUTHEAST.

..ERVIN..

.LONG TERM...WEDNESDAY THROUGH MONDAY...
PLEASANT DAY EXPECTED ON WEDNESDAY FOLLOWING THE COLD FRONTAL
PASSAGE OF TUESDAY NIGHT. HIGH PRESSURE BUILDS INTO THE REGION WITH
SKIES BECOMING SUNNY AND MAXIMUM TEMPERATURES IN THE 60S.

THURSDAY THROUGH MONDAY...PATTERN CHANGE THIS PERIOD WITH RIDGE WEST
AND TROUGH EAST. RATHER COMPLICATED FORECAST WITH THE POSITIONING
AND INTENSITY OF DEEPENING TROUGH IN THE EAST PLAYING A BIG ROLE. A
SHIFT EITHER DIRECTION EAST OR WEST WOULD WRECK HAVOC ON TEMPERATURE
AND PRECIPITATION FORECASTS FOR OUR REGION. OPERATIONAL MODELS
INCONSISTENT ON TIMING OF SHORT WAVES IN THE NORTHWEST FLOW AND
SUBSEQUENT CHANCES OF INSTABILITY SHOWERS. THEREFORE LOW FORECAST
CONFIDENCE IN THIS TYPE OF PATTERN. FOR THIS REASON HAVE KEPT ONLY
SLIGHT CHANCES FOR SHOWERS DURING THIS PERIOD. HOWEVER...GFS/ECMWF
SEEM TO HAVE LATCHED ON TO SATURDAY BEING THE WARMEST DAY OF THE
BUNCH WITH 850 MB TEMPERATURES OF AT LEAST +10. THERFORE HAVE RAISED
MAXIMUM TEMPERATURES INTO THE 70S FOLLOWED BY COOLER TEMPERATURES
AGAIN SUNDAY AND MONDAY. HUNG MY HAT ON THE MEX GUIDANCE FOR NOW.

..HAASE..

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH 15Z TODAY...WITH OCCASIONAL
LLWS IN THE LOWEST 1500FT AGL WHERE LIGHT SOUTHEAST WINDS ABRUPTLY
INCREASE TO 40 OR 50KTS FROM THE SOUTH. OTHERWISE VFR CONDITIONS
EXPECTED AFTER 15Z TODAY UNTIL A COLD FRONT ARRIVES...WITH A PERIOD
OF SHOWERS AND THUNDERSTORMS...ESPECIALLY AT THE MLI AND BRL SITES.
BY 04Z...ALL SITES WILL BE CONSISTENTLY VFR ONCE AGAIN BEHIND THE
COLD FRONT.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

ERVIN/HAASE
Hazardous weather outlook, May 13, 4:45 AM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 AM CDT TUE MAY 13 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-140945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
445 AM CDT TUE MAY 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER PORTIONS OF
SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS LATE
THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS AND
LIGHTNING ARE THE MAIN THREAT...ESPECIALLY SOUTH OF I-80. SHOWERS
AND THUNDERSTORMS WILL BECOME LIKELY ACROSS THE ENTIRE OUTLOOK AREA
LATER THIS AFTERNOON THROUGH THIS EVENING AS A COLD FRONT SWEEPS
ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

HAASE

In the hours before

Special weather statement, May 13, 8:47 AM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
847 AM CDT TUE MAY 13 2008

IAZ087-088-098-099-MOZ009-010-131515-
JEFFERSON-HENRY IA-VAN BUREN-LEE-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...FAIRFIELD...MOUNT PLEASANT...
KEOSAUQUA....FORT MADISON...MEMPHIS...KAHOKA
847 AM CDT TUE MAY 13 2008

...THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL MOVING INTO
NORTHEAST MISSOURI AND SOUTHEAST IOWA THIS MORNING...

AT 845 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG STORMS ABOUT 25 MILES NORTHEAST OF KIRKSVILLE
MISSOURI. THESE STORMS WERE MOVING NORTHEAST AROUND 40 MPH AND
WILL REACH MEMPHIS MISSOURI AROUND 930 AM AND KEOSAUQUA IOWA BY 10
AM.

THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS AND HAIL
OVER A HALF INCH IN DIAMETER...AND POTENTIALLY UP TO 1 INCH IN
DIAMETER FOR BRIEF PERIODS. WHEN THUNDERSTORMS ARE OCCURRING...
MOVE INDOORS. DO NOT STAND BY WINDOWS.

SHEETS
Special weather statement, May 13, 10:53 AM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1053 AM CDT TUE MAY 13 2008

IAZ087>089-098-099-ILZ025-026-034-035-131715-
JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-HENDERSON-WARREN-
HANCOCK-MCDONOUGH-
INCLUDING THE CITIES OF...FAIRFIELD...MOUNT PLEASANT...
BURLINGTON...KEOSAUQUA....FORT MADISON...OQUAWKA...MONMOUTH...
CARTHAGE...MACOMB
1053 AM CDT TUE MAY 13 2008

...STRONG GUSTY WINDS POSSIBLE THIS MORNING...

CONDITIONS ARE FAVORABLE FOR PERIODS OF STRONG GUSTY WINDS IN THE
RANGE OF 25 TO 35 MPH...WITH GUSTS AS HIGH AS 50 MPH LATE THIS
MORNING ACROSS SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS. AT 955 AM
CDT...A WIND GUST OF 56 MPH WAS RECORDED AT THE FAIRFIELD
MUNICIPAL AIRPORT AND GUSTS UP TO 42 MPH WERE REPORTED AT THE
AIRPORT IN MOUNT PLEASANT AT 1036 AM. THESE WINDS ARE RELATED TO A
COMPLEX OF DISSIPATING SHOWERS AND THUNDERSTORMS. WINDS WILL DIMINISH
TO 15 TO 25 MPH OVER MOST OF THE AREA BY NOON.

WINDS AT THIS SPEED MAY BRING DOWN SMALL BRANCHES. HOME OWNERS
SHOULD SECURE LOOSE OUTDOOR ITEMS. ALSO...SUDDEN GUSTS MAY ALSO
MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES.

DLS
Local storm report, May 13, 2:28 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
228 PM CDT TUE MAY 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             3 W MUSCATINE           41.41N 91.14W
05/13/2008  M0.88 INCH       MUSCATINE          IA   TRAINED SPOTTER

&&

TERRYS
Local storm report, May 13, 2:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
230 PM CDT TUE MAY 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             1 NNE MUSCATINE         41.43N 91.07W
05/13/2008  E0.75 INCH       MUSCATINE          IA   TRAINED SPOTTER

&&

TERRYS
Local storm report, May 13, 2:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
239 PM CDT TUE MAY 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             2 N MUSCATINE           41.45N 91.07W
05/13/2008  E0.25 INCH       MUSCATINE          IA   TRAINED SPOTTER

            PEA SIZE HAIL AND LARGER ALONG HIGHWAY 61.

0234 PM     HAIL             MUSCATINE               41.42N 91.07W
05/13/2008  M0.75 INCH       MUSCATINE          IA   TRAINED SPOTTER

            HAIL FELL NEAR WEED CITY PARK

&&

TERRYS
Local storm report, May 13, 2:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
244 PM CDT TUE MAY 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             MUSCATINE               41.42N 91.07W
05/13/2008  M1.25 INCH       MUSCATINE          IA   TRAINED SPOTTER

&&

TERRYS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 2:29 PM CDTSevere Thunderstorm WarningDVNMuscatine39 min
May 13, 2:56 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott34 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.